Man's vision turns red from too much erectile dysfunction drugs

One dude is now seeing red permanently after he took one too many doses of a male enhancement drug.

    2018/10/05

NSFW    NEW YORK — A man learned the hard way that drugs have a recommended dosage for a reason, and that ignoring them could be a real eye-opener.

According to the case report published in Retinal Cases, the unidentified 31-year-old had gone online and purchased some liquid sildenafil citrate, which is the active ingredient in Viagra.

But instead of following the recommended dosage, he chugged the whole bottle down, because if a little bit is good, a lot is better, right? Wrong!

Viagra has been known to cause temporary vision issues, even with the typically prescribed dose. So it wasn't long before the man began seeing flashes of light and experiencing sensitivity. His vision also took on a disturbing red tint, prompting him to seek help two days later.

Doctors examined his peepers and found that the cells in his retina were permanently damaged. He was diagnosed with retinal toxicity, caused by too much trouser snake enhancing meds.

It's been more than a year since, but the unfortunate male is still seeing red despite receiving treatment.

Moral of the story, don't go buying random drugs off the internet, and definitely stick to the prescribed dose.
NEXT ON TOMONEWS
CDC encourages public to get vaccinated for flu season

Facebook Conversation
YOU MAY ALSO LIKE